# SDR ASOA2016032414644

- Difficulty date: March 24, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 35,336 hours, 26,061 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TO VERTICAL STABILIZER AFT FRAME CONDUIT BRACKET.  BLENDED OUT LIGHTNING STRIKE DAMAGE ON AFT FRAME CONDUIT BRACKET IAW SRM 51-12-00. PERFORMED EDDY CURRENT INSPECTION OF BLENDED AREA ON AFT FRAME CONDUIT BRACKET IAW NDTM 51-20-006, PART 1.  NO CRACKS NOTED AT THIS TIME.  RESTORED FINISH A010, REF REO 670-55-32-188.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
